Clozapine is an atypical antipsychotic, due to its restricted use an acute overdose is a rare event but clinicians should be aware that coma can occur and management is with supportive care. In chronic toxicity agranulocytosis and myocarditis can occur, these are not features of an acute poisoning but monitored in patients with long term therapeutic use.
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.